delta-closure, theta-closure and generalized closed sets

J. Cao, Maximilian Ganster, I. Reilly, Markus Steiner

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)79-86
JournalApplied General Topology
Volume6
Issue number1
Publication statusPublished - 2005

Cite this

delta-closure, theta-closure and generalized closed sets. / Cao, J.; Ganster, Maximilian; Reilly, I.; Steiner, Markus.

In: Applied General Topology, Vol. 6, No. 1, 2005, p. 79-86.

Research output: Contribution to journalArticleResearchpeer-review

Cao, J, Ganster, M, Reilly, I & Steiner, M 2005, 'delta-closure, theta-closure and generalized closed sets' Applied General Topology, vol. 6, no. 1, pp. 79-86.
Cao, J. ; Ganster, Maximilian ; Reilly, I. ; Steiner, Markus. / delta-closure, theta-closure and generalized closed sets. In: Applied General Topology. 2005 ; Vol. 6, No. 1. pp. 79-86.
@article{31f2162af91d432589d5bcd43620e292,
title = "delta-closure, theta-closure and generalized closed sets",
author = "J. Cao and Maximilian Ganster and I. Reilly and Markus Steiner",
year = "2005",
language = "English",
volume = "6",
pages = "79--86",
journal = "Applied General Topology",
issn = "1576-9402",
publisher = "Universidad Politecnica de Valencia",
number = "1",

}

TY - JOUR

T1 - delta-closure, theta-closure and generalized closed sets

AU - Cao, J.

AU - Ganster, Maximilian

AU - Reilly, I.

AU - Steiner, Markus

PY - 2005

Y1 - 2005

M3 - Article

VL - 6

SP - 79

EP - 86

JO - Applied General Topology

JF - Applied General Topology

SN - 1576-9402

IS - 1

ER -